# SDR SCNA97310

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERNAL EMERGENCY EXIT LIGHT AFT OF THE 2R DOOR WAS FOUND INOP.  REMOVED AND REPLACED LAMP AND FUNCTIONALLY TESTED.
